HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Pieri's formula for generalized Schur polynomials

Files in This Item:
x4.pdf154.77 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Pieri's formula for generalized Schur polynomials
Authors: Numata, Yasuhide Browse this author
Issue Date: Aug-2007
Publisher: Springer Netherlands
Journal Title: Journal of Algebraic Combinatorics
Volume: 26
Issue: 1
Start Page: 27
End Page: 45
Publisher DOI: 10.1007/s10801-006-0047-y
Abstract: Young's lattice, the lattice of all Young diagrams, has the Robinson-Schensted-Knuth correspondence, the correspondence between certain matrices and pairs of semi-standard Young tableaux with the same shape. Fomin introduced generalized Schur operators to generalize the Robinson-Schensted-Knuth correspondence. In this sense, generalized Schur operators are generalizations of semi-standard Young tableaux. We define a generalization of Schur polynomials as expansion coefficients of generalized Schur operators. We show that the commutating relation of generalized Schur operators implies Pieri's formula to generalized Schur polynomials.
Rights: The original publication is available at
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 沼田 泰英

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University